# SDR AALA201512109009

- Difficulty date: December 9, 2015
- Submitted: December 10, 2015
- Operation: Air carrier
- Aircraft: N821AW
- Make and model: Airbus A319-132
- Aircraft serial: 1406
- Aircraft time: 50,821 hours, 21,481 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Condition: Out Of Adjust
- Location: L2 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GNDED, L2 DOOR SLIDE INTERMITTENTLY SHOWS DISARMED IN FLIGHT.  PERFORMED ADJUSTMENT OF THE DOOR ARMING PROXIMITY SWITCH 7WN1.  ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK IAW AMM 52-71-00-820-002A.
